# SDR YENA2021111200767

- Difficulty date: October 29, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 01452
- Aircraft time: 75,888 hours, 27,599 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 401, BOS-MSY. DIRTY SOCK ODOR ON DESCENT FIRST AT 17000 FEW MINUTES STRONGER MODERATE AT ABOUT 10000 ALL THE WAY TO LANDING TWO F/A'S ALSO SMELLED IT IN FWD CABIN TURNED PACK 1 OFF ON FINAL APPCH ODOR REPORTING FORM COMPLETED; COMPILED WITH INFO NOTICE 2017 T015I REF SECTION E. INSPECTIED APU FOR OIL LEAKS AND BOTH ENGINES FOR OBVIOUS LEAKS. NONE FOUND. ODOR ISOLATED TO PACK#1 SEE L/P 3186178 FOR MEL OF PACK# 1 A/C OK FOR SERVICE
